Tokyo Journal of Mathematics

Parallelogram Tilings and Jacobi-Perron Algorithm

Shunji ITO and Makoto OHTSUKI

Full-text: Open access

Article information

Source
Tokyo J. Math., Volume 17, Number 1 (1994), 33-58.

Dates
First available in Project Euclid: 1 April 2010

Permanent link to this document
https://projecteuclid.org/euclid.tjm/1270128186

Digital Object Identifier
doi:10.3836/tjm/1270128186

Mathematical Reviews number (MathSciNet)
MR1279568

Zentralblatt MATH identifier
0805.52011

Citation

ITO, Shunji; OHTSUKI, Makoto. Parallelogram Tilings and Jacobi-Perron Algorithm. Tokyo J. Math. 17 (1994), no. 1, 33--58. doi:10.3836/tjm/1270128186. https://projecteuclid.org/euclid.tjm/1270128186


Export citation